Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Magomedova Z. M. About Asymptotic Polynomials, Orthogonal on Any Grids. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2011, vol. 11, iss. 3, pp. 32-41. DOI: 10.18500/1816-9791-2011-11-3-1-32-41

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
15.07.2011
Full text:
(downloads: 163)
Language: 
Russian
Heading: 
UDC: 
517.5

About Asymptotic Polynomials, Orthogonal on Any Grids

Autors: 
Magomedova Z. M., Branch of the Russian State University of Tourism and Service in Makhachkala
Abstract: 

Asymptotic properties of polynomials orthogonal ln(x), with weight e −xj ∆tj on any infinite set points from semi-axis [0, ∞) are investigated. Namely an asymptotic formula is proved in which asymptotic behaviour of these polynomials as n tends to infinity together with N is closely related to asymptotic behaviour of the polynomials by Lagerra.

References: 
  1. Сегё Г. Ортогональные многочлены. М.: Физматгиз, 1962.
  2. Суетин П. К. Классические ортогональные многочлены. М.: Наука, 1979.
  3. Turan P. Remarks on a theorem of Erhard Schmidt // Mathematica. 1960. Vol. 2, No 25. C. 373–378.
  4. Аптекарев А. И., Дро А., Калягин В. А. Об асимптотике точных констант в неравенствах Маркова – Бернштейна в интегральных метриках с классическим весом // Успехи мат. наук. 2000. Т. 55, No 1. C. 173–174.
  5. Шарапудинов И. И. Смешанные ряды по ортогональным полиномам. Махачкала: ДНЦ РАН, 2004.